# SDR SWAA2022020238002

- Difficulty date: September 27, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 17,757 hours, 7,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT VACUUM WASTE COMPARTMENT WALL STANCHION LOWER ATTACH ANGLE AT BS. 867 IS CRACKED / R/R LOWER ATTACH ANGLE AT BS867 PER SRM 51-40-02
